# SDR SWIA202056737

- Difficulty date: December 17, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD AND AFT LOWER JOINT PLATES FOR THE FORWARD BAGGAGE BAY SURROUND STRUCTURE HAVE CORROSION, FS536.00 & FS575.00, STGR25L (MARKED)   (C-CHECK) RO 3/8/2021    REMOVED AND REPLACED FWD AND AFT LWR JOINT PLATE AT FS 536.00 AND FS 575.00 STGR 25L REF CRJ700 SRM 51-42-24-001-001-A01 AND DRAWING SH670-33750 REV AA. COMPLIED WITH TASK CARD 51-900-1002-SKY.
